# SDR DALA2018051303344

- Difficulty date: May 12, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 83,190 hours, 37,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 960-984
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOASTAL HAS CORROSION BETWEEN BS 960 & 984, STRINGER 17L.  REMOVED, FABRICATED AND INSTALLED A NEW MAIN CABIN INTERCOSTAL IAW SRM 53-40-13, 51-10-02, AND DWG 144N5140, REV D.
